# SDR SWAA2018010318737

- Difficulty date: November 6, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 43,563 hours, 29,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Attach Bracket
- Part number: 146A1201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ATTACH BRACKET CRACKED AT BS 727B, STR 8R.  REPAIRED BRACKET IAW EA.
